MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AU2110X15B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information that a loaner trilogy evo ventilator was returned to the manufacturer due to a patient passing away.It was noted that the patient was not on the device at the time of death and there is no allegation that the device contributed to the death.The device was evaluated by the manufacturer and no actionable error codes or malfunctions were observed.The unit was calibrated and confirmed to be working correctly.Operation hrs = 0.8 / blower hrs = 0.8.In addition, the technician replaced the air inlet filter & particulate filter.The unit was decontaminated before returning to the enable room.The software version 1.06.10.00.Philips was notified that the patient passed away on 21/5.The device arrived in nr on 23/5 without the power cord or bag.Healthshare to be informed that these accessories will need to be replaced.This event was reviewed by the manufacturer clinical assessment team and was determined: the reported event makes no allegation of any specific device malfunction, user error, failure, labeling, or other deficiency that is relevant to the harm reported.Additionally, there is no other clinical information provided to indicate any causal relationship between the device and the reported death.Based on available information, the reported death is assessed as not related to the device in this case.Therefore, based on information available at this time, the device did not cause or contribute to a serious injury or death.No further action is required.Although there is not an allegation that the device caused or contributed to the mentioned "death" a report will be filed with all applicable regulatory agencies.An attempt to gather additional information on the cause of death is being requested.If additional information is provided a supplemental report will be filed with all applicable regulatory agencies.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22353129
Report Number2518422-2025-106917
Device Sequence Number8082043
Product Code CBK
UDI-Device Identifier00606959051980
UDI-Public(01)00606959051980
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAU2110X15B
Device Catalogue NumberAU2110X15B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown